Skip to main content
×
×
Home

Uniqueness of Shalika Models

  • Chufeng Nien (a1)
Abstract

Let 𝔽 q be a finite field of q elements, 𝓕 a p-adic field, and D a quaternion division algebra over 𝓕. This paper proves uniqueness of Shalika models for GL2n(𝔽q) and GL2n(D), and re-obtains uniqueness of Shalika models for GL2n(𝔽 q ) and GL2n(D), and re-obtains uniqueness of Shalika models for GL2n (𝓕) for any n ∈ ℕ.

    • Send article to Kindle

      To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Uniqueness of Shalika Models
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

      Uniqueness of Shalika Models
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

      Uniqueness of Shalika Models
      Available formats
      ×
Copyright
References
Hide All
[BZ] Bernšteĭin, I. N. and Zelevinskiĭ, A. V., Representations of the group GL(n,F), where Fis a non-Archimedean local field. Russ. Math. Surveys 31(1976), no. 3, 1–68.
[CKPS] J.W., Cogdell, Kim, H. H., Piatetski-Shapiro, I. I., and Shahidi, F., Functoriality for the classical groups. Publ. Math. Inst. Hautes Études Sci. No. 99 (2004), 163–233.
[Ga1] Garrett, P., The Gelfand-Kazhdan criterion. http://www.math.umn.edu/’garrett/m/v/.
[Ga2] Garrett, P., Uniqueness of invariant distributions. http://www.math.umn.edu/’garrett/m/v/.
[GaRe] Garsia, A. M. and Reutenauer, C., A decomposition of Solomons descent algebra. Adv. Math. 77(1989), no. 2, 189–262.
[Ge] Gelfand, S. I., Representations of a general linear group over a finite field. In: Lie Groups and Their Representations. Halsted, New York, 1975, pp. 119–132,
[GK] Gelfand, S.I. and Kazhdan, D., Representations of the group GL(n,K), where K is a local field. In: Lie Groups and Their Representations. Halsted, New York, 1975, pp. 95–118.
[GRS] Ginzburg, D., Rallis, S., and Soudry, D., Generic automorphic forms on SO(2n + 1): functorial lift to GL(2n), endoscopy, and base change. Internat. Math. Res. Notices 2001, no. 14, 729–764.
[Gr] Gross, B. H., Some applications of Gelfand pairs to number theory. Bull. Amer. Math. Soc. 24(1991), no. 2, 277–301.
[GT] Gan, W. T. and Takeda, S., On Shalika periods and a conjecture of Jacquet-Martin. To appear in Amer. J. Math.
[JaS] Jacquet, H. and Shalika, J., Exterior square L-functions. In: Automorphic Forms, Shimura Varieties, and L-functions. Perspect. Math. 11, Academic Press, Boston, MA, 1990 pp. 143–226, 143-225.
[Ji1] Jiang, D., On the fundamental automorphic L-functions of SO(2n + 1). Int. Math. Res. Notices 2006. art. id. 64069.
[JiQ] Jiang, D. and Qin, Y., Residues of Eisenstein series and generalized Shalika models for SO(4n). J. Ramanujan Math. Soc. 22,(2007), no. 2, 101–133.
[JiS1] Jiang, D. and Soudry, D., The local converse theorem for SO(2n + 1) and applications. Ann. of Math. 157(2003), no. 3, 743–806.
[JiS2] Jiang, D. and Soudry, D., Generic representations and local Langlands reciprocity law for p-adic SO(2n + 1). In: Contributions to Automorphic Forms, Geometry, and Number Theory. Johns Hopkins Univ. Press, Baltimore, MD, 2004, pp. 457–519.
[JR] Jacquet, H. and Rallis, S., Uniqueness of linear periods, Compositio Math 102(1996), no. 1, 65–123.
[J M] Jacquet, H. and Martin, K., Shalika periods on GL2(D) and GL4. Pacific J. Math. 233(2007), no. 2, 341–370.
[Ki] Kim, H. H., Applications of Langlands’ functorial lift of odd orthogonal groups. Trans. Amer. Math. Soc. 354(2002), no. 7, 2775–2796 (electronic).
[PR] Prasad, D. and Raghuram, A., Kirillov theory of GL2(D) whereDis a division algebra over a non-Archimedean local field. Duke J. of Math, 104(2000), no. 1, 19–44.
[Ra] Raghuram, A., On representations of p-adic GL(2,D). Pacific J. Math. 206(2002), no. 2, 451-464.
[Sa] Sakellaridis, Y., A Casselman-Shalika formula for the Shalika model of GL(n). Canad. J. Math. 58(2006), no. 5, 1095–1120.
[So] Soudry, D., A uniqueness theorem for representations of GSO(6) and the strong multiplicity one theorem for generic representations of GSp(4), Israel Journal of Mathematics, Vol. 58, no. 3 (1987).
[Ki] Kim, H. H., Applications of Langlands’ functorial lift of odd orthogonal groups. Trans. Amer. Math. Soc. 354(2002), no. 7, 2775–2796 (electronic).
[PR] Prasad, D. and Raghuram, A., Kirillov theory of GL2(D) whereDis a division algebra over a non-Archimedean local field. Duke J. of Math, 104(2000), no. 1, 19–44.
[Ra] Raghuram, A., On representations of p-adic GL(2,D). Pacific J. Math. 206(2002), no. 2, 451-464.
[Sa] Sakellaridis, Y., A Casselman-Shalika formula for the Shalika model of GL(n). Canad. J. Math. 58(2006), no. 5, 1095–1120.
[So] Soudry, D., A uniqueness theorem for representations of GSO(6) and the strong multiplicity one theorem for generic representations of GSp(4), Israel Journal of Mathematics, Vol. 58, no. 3 (1987).
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Canadian Journal of Mathematics
  • ISSN: 0008-414X
  • EISSN: 1496-4279
  • URL: /core/journals/canadian-journal-of-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed